DOI QR코드

DOI QR Code

ABELIAN-BY-NILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX

  • Paek, Dae-Hyun (DEPARTMENT OF MATHEMATICS EDUCATION BUSAN NATIONAL UNIVERSITY OF EDUCATION)
  • Published : 2007.11.30

Abstract

We study the structure of abelian-by-nilpotent groups satisfying the maximal condition on infinite normal subgroups or the minimal condition on normal subgroups of infinite index.

Keywords

maximal condition;minimal condition

References

  1. M. Karbe, Groups satisfying the weak chain conditions for normal subgroups, Rocky Mountain J. Math. 17 (1987), no. 1, 41-47 https://doi.org/10.1216/RMJ-1987-17-1-41
  2. L. A. Kurdachenko, Groups that satisfy weak minimality and maximality conditions for normal subgroups, Sibirsk. Mat. Zh. 20 (1979), no. 5, 1068-1076, 1167
  3. F. De Giovanni, D. H. Paek, D. J. S. Robinson, and A. Russo, The maximal and minimal conditions for normal subgroups of infinite order or index, Comm. Algebra 33 (2005), no. 1, 183-199 https://doi.org/10.1081/AGB-200040936
  4. D. H. Paek, Locally nilpotent groups with the maximal condition on infinite normal subgroups, Bull. Korean Math. Soc. 41 (2004), no. 3, 465-472 https://doi.org/10.4134/BKMS.2004.41.3.465
  5. D. H. Paek, Locally nilpotent groups with the minimal condition on normal subgroups of infinite index, Bull. Korean Math. Soc. 41 (2004), no. 4, 779-783 https://doi.org/10.4134/BKMS.2004.41.4.779
  6. D. J. S. Robinson, A course in the theory of groups, Graduate Texts in Mathematics, 80. Springer- Verlag, New York, 1996
  7. D. J. S. Robinson, Finiteness conditions and generalized soluble groups, Springer-Verlag, Berlin, 1972